# SDR A6WA202103097708

- Difficulty date: March 5, 2021
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 43,511 hours, 40,558 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R310223
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER RIGHT HAND TCAS ANTENNA AREA  ***AIRCRAFT REMOVED FROM SERVICE***  REMOVED CORROSION AT LWR R/H TCAS ANTENNA AREA, 5.5"L X 2.20"W X 0.008"D. IN LIMITS  IAW ASAP EA# AWAC CRJ253-01583 REV IR DATED 3/8/2021. HFEC INSPECTION PERFORMED WITH NO INDICATIONS.
